File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Debt, Equity, and Information

TitleDebt, Equity, and Information
Authors
Issue Date15-Oct-2013
PublisherElsevier. The Journal's web site is located at http://www.elsevier.com/locate/jmateco
Citation
Journal of Mathematical Economics, 2014, v. 50, p. 54-62 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/191523
SSRN
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorBuehlmaier, Men_US
dc.date.accessioned2013-10-15T07:07:22Z-
dc.date.available2013-10-15T07:07:22Z-
dc.date.issued2013-10-15-
dc.identifier.citationJournal of Mathematical Economics, 2014, v. 50, p. 54-62en_US
dc.identifier.urihttp://hdl.handle.net/10722/191523-
dc.languageengen_US
dc.publisherElsevier. The Journal's web site is located at http://www.elsevier.com/locate/jmatecoen_US
dc.relation.ispartofJournal of Mathematical Economicsen_US
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.rightsNOTICE: this is the author’s version of a work that was accepted for publication in <Journal of Mathematical Economics>. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in PUBLICATION, [VOL 50, (2014)] DOI 10.1016/j.jmateco.2013.09.003-
dc.titleDebt, Equity, and Informationen_US
dc.typeArticleen_US
dc.identifier.emailBuehlmaier, M: buehl@hku.hken_US
dc.identifier.authorityBuehlmaier, M=rp01305en_US
dc.description.naturepostprint-
dc.identifier.doi10.1016/j.jmateco.2013.09.003-
dc.identifier.hkuros225509en_US
dc.identifier.isiWOS:000331986500005-
dc.identifier.ssrn1673132-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats